Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Cramps, headaches, no bleeding. Taken Meprate. Negative pregnancy test

hello, iam 43 yrs female.till date always got my regular last period came on 21st april and nothing hapned in may till gynae checked me for pregnancy that turned negative. she prescribed me meprate 10 mg twice for a week(havnt started).since yest im getting cramps and headaches as i usually do b4 my start of cycle but the bleeding has not started.iam tensed and worried.shuld i start my medicine to get my periods as within ten days i have to travel and dont want to enter in the period!
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
Having no withdrawal bleeding after taking eprate can be due to a hormonal disturbance due to menopausal changes in the body. Hormonal therapy is needed for proper treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor